Ball Convergence for Steffensen-type Fourth-order Methods

Author
Keywords
Abstract
We present a local convergence analysis for a family of Steffensen-type fourth-order methods in order to approximate a solution of a nonlinear equation. We use hypotheses up to the first derivative in contrast to earlier studies such as [1], [5]-[28] using hypotheses up to the fifth derivative. This way the applicability of these methods is extended under weaker hypotheses. Moreover the radius of convergence and computable error bounds on the distances involved are also given in this study. Numerical examples are also presented in this study.
Year of Publication
2015
Journal
International Journal of Interactive Multimedia and Artificial Intelligence
Volume
3
Issue
Special Issue on Teaching Mathematics Using New and Classic Tools
Number
4
Number of Pages
37-42
Date Published
09/2015
ISSN Number
1989-1660
Citation Key
URL
http://www.ijimai.org/JOURNAL/sites/default/files/files/2015/08/ijimai20153_4_7_pdf_73265.pdf
DOI
10.9781/ijimai.2015.347
Attachment